# SDR UIEA2025031900338

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: 146T20031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BTW STA 1065 AND 1087, STRG 23L AND 24L, LONGERON WITH CORROSION, L=4" W=1.580".( AFT CARGO COMPARTMENT, BTW STA 1065 AND 1087, STRG 23L AND 24L, LONG ERON WITH CORROSION LEVEL 2 WAS REPLA CED IAW SRM 51-10-02-0G-0 PAR 9 REV 127 15 DEC-24 AND EA NO: EA-6751A015 REV:0 DATE 12/MAR/25 )
